Translator Disclaimer
October 2002 A comparison of scores of two protein structures with foldings
Tiefeng Jiang
Ann. Probab. 30(4): 1893-1912 (October 2002). DOI: 10.1214/aop/1039548375

Abstract

Let $\{X_i;\, i\geq 1\},\,\{Y_i;\,i\geq 1\},\,\{U, U_i;\, i\geq 1\}$ and $\{V, V_i;\, i\geq 1\}$ be four i.i.d. sequences of random variables. Suppose U and V are uniformly distributed on $[0,1]^3.$ For each realization of $\{U_j;\, 1\leq j\leq n\},\ \{X_{i,p};\break \, 1\leq p \leq n\}$ is constructed as a certain permutation of $\{X_p;\, 1\leq p\leq n\}$ for any $1\leq i \leq n.$ Also, $\{Y_{j,p};\, 1\leq p \leq n\}, 1\leq j\leq n,$ are constructed the same way, based on $\{Y_j\}$ and $\{V_j\}.$ For a score function F, we show that \begin{eqnarray*} W_n:= \max_{1\leq i, j,m \leq n}\sum_{p=1}^m F(X_{i,p},Y_{j, p}) \end{eqnarray*} has an asymptotic extreme distribution with the same parameters as in the one-dimensional case. This model is constructed for a comparison of scores of protein structures with foldings.

Citation

Download Citation

Tiefeng Jiang. "A comparison of scores of two protein structures with foldings." Ann. Probab. 30 (4) 1893 - 1912, October 2002. https://doi.org/10.1214/aop/1039548375

Information

Published: October 2002
First available in Project Euclid: 10 December 2002

zbMATH: 1020.60015
MathSciNet: MR1944009
Digital Object Identifier: 10.1214/aop/1039548375

Subjects:
Primary: 60B10, 60F10

Rights: Copyright © 2002 Institute of Mathematical Statistics

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.30 • No. 4 • October 2002
Back to Top